# SDR AALA980690

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 540 ABOVE STR 21L IS CRACKED IN THE BELL FRAME.  STOP DRILLED CRACK AFTER DYE CHECK TO VERIFY END OF CRACK AND INSTALLED DOUBLER PER SRM 53-10-4.  TST:  68,146 HOURS.  CYCLES:  45,808.  (X)
